# SDR DALA1118576305

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 91,900 hours, 11,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW FOUND THE EMERGENCY PATH LIGHT, GALLEY UNIT NR 1, AFT CENTER TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE LIGHT ASSEMBLY.  SYSTEM OPERATION WAS NORMAL.
